# SDR FDEA201609093161

- Difficulty date: September 9, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N80032
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TANK DRY BAY ACCESS DOOR ASSY PANEL BROKEN, OTBD WS 258.5, PN 112N8003-2 COMPLIED WITH EA F-5720-T0326684, DATED SEPT 02,2016.  FUEL SYSTEMS, CELLS, TANKS, VENTS, RT WING TANK ACCESS DOOR ASSY CAT-B, MAJOR REPAIR.
